# SDR UIEA2014100300469

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,188 hours, 18,909 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG CONTROL STATUS MSG.  PERFORMED FIM 73-21 FT 878, BITE PIMU IAW 71-01 FT 810.  MSG CLEARED.  PERFORMED OHMS CHECK OF ECU P 7 & 8, CHECKED WITHIN LIMITS.  PERFORMED GND TEST & ENG RUN, NO FAULT NOTED.
